MathSciNet Relay Station
MathSciNet bibliographic data
MR714856 70K20 (34E05)
Kozlov, V. V. Asymptotic solutions of equations of classical mechanics. J. Appl. Math. Mech. 46 (1982), no. 4, 454–457 (1983); translated from Prikl. Mat. Mekh. 46 (1982), no. 4, 573--577(Russian)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement